Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Modular parametrizations of certain elliptic curves

Tom 163 / 2014

Matija Kazalicki, Yuichi Sakai, Koji Tasaka Acta Arithmetica 163 (2014), 33-43 MSC: Primary 11G05; Secondary 11F11, 11F30. DOI: 10.4064/aa163-1-3

Streszczenie

Kaneko and Sakai (2013) recently observed that certain elliptic curves whose associated newforms (by the modularity theorem) are given by the eta-quotients can be characterized by a particular differential equation involving modular forms and Ramanujan–Serre differential operator.

In this paper, we study certain properties of the modular parametrization associated to the elliptic curves over $\mathbb {Q}$, and as a consequence we generalize and explain some of their findings.

Autorzy

  • Matija KazalickiDepartment of Mathematics
    University of Zagreb
    Bijenicka cesta 30
    Zagreb, Croatia
    e-mail
  • Yuichi Sakai
    e-mail
  • Koji TasakaGraduate School of Mathematics
    Kyushu University
    744 Motooka Nishiku
    Fukuoka-city
    Fukuoka, 819-0395, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek